# SDR COEA2009071404901

- Difficulty date: July 14, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 28,997 hours, 31,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN COE HEAVY CHECK:  LEVEL 2 CORROSION: RT CREASE BEAM WEB BETWEEN FR 27 - 28 HAS AREAS OF SURFACE (LEVEL 2) CORROSION.
